# SDR YENA2025022500194

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 79,271 hours, 28,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / FR 68 LH AND STGR 22 / DOOR STOP FITTING #1 / LOWER INBD HOLE / CRACK DAMAGE - PERMANENT REPAIR (CONSIDERED AS A MAJOR REPAIR)
